# SDR USAASB00167

- Difficulty date: June 15, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 7110025
- Condition: Failed
- Location: Cockpit
- Part time: 42,006 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LGA - FLT 2382 - EN ROUTE FROM BUF-LGA, AT FL270, THE AUTO PRESSURIZATION SYSTEM FAILED.  THE AURAL WARNING HORN SOUNDED AS THE CABIN ALTITUDE CLIMBED ABOVE 10,000 FEET.  CREW DECLARED AN EMERGENCY AND DESCENDED TO 8,000 FEET. FLIGHT CONTINUED ONTO LGA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURIZATION SELECTOR PANEL.  ACCOMPLISHED SATISFACTORY OPERATIONAL AND FUNCTIONAL CHECKS OF PRESSURIZATION CONTROL SYSTEM PER MM 21-31-00.  REMOVED AND REPLACED THE RIGHT ACM (P/N 2205170-2) AS PRECAUTIONARY.  LEAK CHECK AND OPERATIONAL CHECK GOOD.  (M)(M)
